Tag: Proton-pump inhibitor

Commentary warns of unexpected consequences of proton pump inhibitor (Antacids) use in reflux disease : Multiple Serious Side effects

2009 study posted for filing Contact: Jessica Mikulski newsroom@entnet.org 703-535-3762 American Academy of Otolaryngology – Head and Neck Surgery Alexandria, VA – Despite being highly effective and beneficial for many patients, unexpected consequences are emerging in patients who are prescribed proton pump inhibitors (PPIs) for reflux diseases. Physicians […]

Long-term treatment with Antacids can increase weight

Contact: Ye-Ru Wang wjg@wjgnet.com 86-105-908-0039 World Journal of Gastroenterology Long-term treatment with proton pump inhibitor can increase weight Gastroesophageal reflux disease (GERD) is the most common esophageal disorder, and frequently encountered in the primary care setting. Accumulating evidence has confirmed the excellent efficacy and safety of proton pump […]

Acid-reducing medicines may lead to dependency: After 8 weeks

Contact: Alissa J. Cruz media@gastro.org 301-272-1602 American Gastroenterological Association Data suggests proton pump inhibitors can induce acid-related symptoms in healthy adults Bethesda, MD (July 1, 2009) – Treatment with proton pump inhibitors (PPIs) for eight weeks induces acid-related symptoms like heartburn, acid regurgitation and dyspepsia once treatment is […]